# SDR ASAA2019062499779

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,805 hours, 12,829 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601797
- Condition: Failed
- Location: Apu
- Part time: 42,828 hours, 12,844 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU THE BLUE MAINT LIGHT CAME ON. AFTER WE SHUT DOWN THE APU THE FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR. REF B737-800 AMM TASK 49-41-21-000-881 AND AMM 49-41-21-400-801. NO HELP. REMOVED AND REPLACED START CONVERTER UNIT IAW AMM 49-41-61. INSTALLATION TEST GOOD PER AMM 49-41-61 STARTER GEN OPS CHECKS GOOD PER AMM 49-41-21. ETOPS GROUND VERIFICATION GOOD.
